# SDR HNAA0400066

- Difficulty date: July 13, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 50,953 hours, 58,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 85750350059
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP NR 3 FLAP TRACK ROLLER FITTING (AFT) IS BROKEN/CRACKED.  UPPER ROLLER BROKEN OFF.  REMOVED AND REPLACED FLAP TRACK ROLLER ASSEMBLY.
